Translator Disclaimer
2011 Meridional destabilizing number of knots
Toshio Saito
Algebr. Geom. Topol. 11(2): 1205-1242 (2011). DOI: 10.2140/agt.2011.11.1205

Abstract

We define the meridional destabilizing number of a knot. This together with Heegaard genus (or tunnel number) gives a binary complexity of knots. We study its behavior under connected sum of tunnel number one knots.

Citation

Download Citation

Toshio Saito. "Meridional destabilizing number of knots." Algebr. Geom. Topol. 11 (2) 1205 - 1242, 2011. https://doi.org/10.2140/agt.2011.11.1205

Information

Received: 14 December 2010; Revised: 9 February 2011; Accepted: 11 February 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1221.57011
MathSciNet: MR2792378
Digital Object Identifier: 10.2140/agt.2011.11.1205

Subjects:
Primary: 57M25
Secondary: 57N10

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.11 • No. 2 • 2011
MSP
Back to Top